# SDR CA980504021

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Scraper Ring
- Part number: S1106530055
- Condition: Worn
- Location: Mlg
- Component: 657276177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MLG STRUT SCRAPER RING COMING OUT OF GLAND NUT.
